RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kopp, V G

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 17

Number of views:
This page:193
Abstract pages:2678
Full texts:1185

http://www.mathnet.ru/eng/person27093
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207085

Publications in Math-Net.Ru
1986
1. V. G. Kopp, “Invariants of groups of infinitesimal motions of a three-dimensional Lorentz space”, Tr. Geom. Semin., 17 (1986),  13–29  mathnet  mathscinet  zmath
1984
2. V. G. Kopp, “Invariant groups of motions in a Euclidean space $R_4$”, Tr. Geom. Semin., 16 (1984),  47–64  mathnet  mathscinet  zmath
1983
3. V. G. Kopp, “Invariants of groups of motions in pseudo-Euclidean spaces”, Tr. Geom. Semin., 15 (1983),  50–57  mathnet  mathscinet  zmath
1981
4. V. G. Kopp, “On infinitesimal rotations in a six-dimensional pseudo-Euclidean space of signature zero”, Tr. Geom. Semin., 13 (1981),  49–56  mathnet  mathscinet  zmath
1980
5. V. G. Kopp, “Geometry of a neutral space. II”, Tr. Geom. Semin., 12 (1980),  45–49  mathnet  mathscinet  zmath
1979
6. V. G. Kopp, “Geometry of a neutral space”, Tr. Geom. Semin., 11 (1979),  56–63  mathnet  mathscinet  zmath
1978
7. V. G. Kopp, “The groups of infinitesimal rotations of the space $ ^3R_6$”, Tr. Geom. Semin., 10 (1978),  54–64  mathnet  mathscinet  zmath
1976
8. V. G. Kopp, “Groups of infinitesimal revolutions of six-dimensional space of zero signature”, Tr. Geom. Semin., 9 (1976),  43–53  mathnet  mathscinet  zmath
1974
9. V. G. Kopp, “The isomorphisms that exist between certain subgroups of the groups of infinitesimal motions of Lorentz space and Euclidean and Galilean spaces”, Trudy Sem. Kaf. Geom., 7 (1974),  61–67  mathnet  mathscinet  zmath
1970
10. V. G. Kopp, “The similarity groups of four-dimensional Lorentz space”, Uchenye Zapiski Kazanskogo Universiteta, 129:6 (1970),  79–86  mathnet  mathscinet  zmath
1968
11. V. G. Kopp, “The infinitesimal rotation groups of $k$-dimensional Euclidean and Lorentz spaces”, Uchenye Zapiski Kazanskogo Universiteta, 128:3 (1968),  31–42  mathnet  mathscinet  zmath
1966
12. V. G. Kopp, “Subgroups of rotations of five-dimensional and six-dimensional Euclidean and Lorentz spaces”, Uchenye Zapiski Kazanskogo Universiteta, 126:1 (1966),  13–22  mathnet  mathscinet  zmath
1965
13. V. G. Kopp, “Infinitesimal motions of a four-dimensional pseudoEuclidean space of zero-signature”, Uchenye Zapiski Kazanskogo Universiteta, 125:1 (1965),  100–107  mathnet  mathscinet  zmath
1963
14. V. G. Kopp, “Classification of infinitely small motions and their bundles in 4-dimensional Lorentz space”, Uchenye Zapiski Kazanskogo Universiteta, 123:1 (1963),  59–77  mathnet  mathscinet
15. V. G. Kopp, “Two term bundles of fiber bundles in 3-dimensional pseudo-Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta, 123:1 (1963),  49–58  mathnet  mathscinet
1962
16. V. G. Kopp, “Ruled surfaces obtained in connection with the study of certain curve families”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 3,  67–74  mathnet  mathscinet  zmath
1959
17. V. G. Kopp, “Об одном типе круговой номограммы”, Mat. Pros., Ser. 2, 4 (1959),  171–174  mathnet

1982
18. V. V. Vishnevskii, V. G. Kopp, B. L. Laptev, A. P. Norden, A. P. Shirokov, Sh. A. Yafarov, “Valentin Ivanovich Shulikovskii (on the occasion of his 60th birthday)”, Tr. Geom. Semin., 14 (1982),  5–8  mathnet  mathscinet  zmath
1974
19. V. V. Vishnevskii, V. G. Kopp, B. L. Laptev, A. P. Shirokov, V. I. Shulikovskii, “Norden Aleksandr Petrovich (on the occasion of his seventieth birthday)”, Trudy Sem. Kaf. Geom., 7 (1974),  7–19  mathnet  mathscinet  zmath
1964
20. V. G. Kopp, B. L. Laptev, A. P. Shirokov, V. I. Shulikovskii, “Aleksandr Petrovich Norden (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 19:5(119) (1964),  171–179  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:5 (1964), 109–117
1960
21. V. G. Kopp, “A. È.-A. Khatipov, Fundamentals of the tensor calculus and Riemannean geometry (review)”, Uspekhi Mat. Nauk, 15:3(93) (1960),  235–237  mathnet
1955
22. V. G. Kopp, “M. P. Chernyaev, Problems in synthetic geometry (review)”, Uspekhi Mat. Nauk, 10:4(66) (1955),  222–225  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020